# SDR SIMA20151030010

- Difficulty date: October 30, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,574 hours, 35,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14524568003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, BETWEEN FRAME 59 & 60, BETWEEN STRINGER 21L - 21R.  REMOVED DAMAGE BY DRILLING NR 21 HOLE AT THE STRIKE & INSTALLED BUTTON HEAD RIVET & WASHER IN DRILLED LOCATION IAW SRM 53-00-01 & 5120-03.
